Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Missed periods, not pregnant. Took primolut. When can I expect my periods?

good morning doctor i am 43 yr old and blessed with a girl child of 16 yrs old. i haven t get my tubectomy. we are taking safe measures. but i missed my periods and it has been 57 days i had my last period. actually 2 months back also i had my period after 42 days. now i went for pregnancy test and it is negative. i have taken primolit n for 5 days i.e on from 4th feb. 2013 to 8th feb.2103. when can i expect my periods or shall i consult gynic doctor.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Withdrawal bleeding occurs 3-5 days after completion of treatment and may take up to a week sometimes. Considering your age, dwindling hormones may cause the withdrawal to be delayed. If you do not get a period by the 15th of Feb., see a gynecologist for further management. Stress, obesity and peri-menopause can also lead to irregular periods. Try to maintain a healthy body weight, avoid stress, do some regular exercise and eat healthy. Good luck.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor